# SDR UG82005F00003

- Difficulty date: January 20, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N5117
- Make and model: Cessna 650
- Aircraft serial: 6507064
- Aircraft time: 2,961 hours, 2,743 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: 62171073
- Condition: Missing
- Location: Uplock Hook
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH WHEN RETRACTING.  FOUND LT MAIN GEAR UPLOCK HOOK ACTUATOR MOUNTING ATTACH BOLT SPACER, PN 6217107-3 PREVIOUSLY NOT INSTALLED.  REF. CE-650 IPC 32-30-00-02, ITEM 82.  THIS CONDITION ALLOWED HORIZONTAL SHIFTING OF UPLOCK HOOK ACTUATOR DURING ACTUATION OF THE UPLOCK HOOK.  INSTALLED NEW SPACER, PN 621707-3.  PERFORMED LANDING GEAR OPERATIONAL CHECK.  LANDING GEAR OPEATION CHECK IS SATISFACTORY IAW THE CE-650 MM.  AIRCRAFT RETURNED TO SERVICE. (K)
